# SDR AALA202201247489

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 22,883 hours, 10,826 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5757
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PREVIOUS CREW REPORTED STRONG ODOR BURNT OIL ON TAKE OFF AND LANDING\. UPON OUR ARRIVAL AT AIRCRAFT WE COULD SMELL THE ODOR EVEN WITH OUR MASKS ON AND THE CABIN DOOR OPEN. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU.  OPEN.
